# SDR MASA200700792

- Difficulty date: November 11, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 17,606 hours, 15,973 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Track
- Condition: Dirty
- Location: Jump Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7364 ORD - FA FWD JUMPSEAT WILL NOT AUTO STOW.  MX REMOVED GRIM TRACKS AND DEBRIS FROM AREA, SEAT STOWED NORMALLY.
